Strongly Geodesic Log-Preinvex Functions

Authors

  • Wedad Saleh
  • Abdelghani Lakhdari
  • Badereddine Meftah

DOI:

https://doi.org/10.29020/nybg.ejpam.v17i2.5103

Keywords:

geodesic convex functions, geodesic convex sets, Riemannian manifolds.

Abstract

In this article, we delve into the intriguing concept of strongly geodesic log-preinvex functions in Riemannian manifolds. We present essential preliminaries and fundamental results that shed light on this specialized area of study. By examining the properties and implications of these functions, we aim to contribute to the growing body of knowledge in convexity theory within the context of Riemannian manifolds.

Downloads

Published

2024-04-30

Issue

Section

Nonlinear Analysis

How to Cite

Strongly Geodesic Log-Preinvex Functions. (2024). European Journal of Pure and Applied Mathematics, 17(2), 860-869. https://doi.org/10.29020/nybg.ejpam.v17i2.5103

Similar Articles

1-10 of 440

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)